I don't know if it's just me but im feeling so much worse as though all my aches and pains have been increased & I feel like I've been run over by a tractor! I'm aware that it can take 3 months before I can feel the benefits but am I supposed to be feeling worse? Also, after the 3 months, when my body has adjusted to the tablets do you still get flares whilst on these tablets or does it stop that happening? It's probably not the hydroxy making you worse, it's probably just that your flare was on a tragectory to get worse anyway and the tablets just haven't kicked in yet. Getting out of bed with the kids in the morning is such a struggle and im getting awful stomach cramps and wind which i didnt have before. Wind is normal for some, you may find it dies down..not, see the doc. before my diagnosis I was tired,aneamic,stiff etc since the plaquenil I jus flare all the time. Should i take hydroxychloroquine sulfate Plaquenil and sulfasalazine Blue cross plaquenil tier I have been going through a bad flare for over three months now. My Rheumatologist had to put me on low dose prednisone and wanted me to taper off very slowly. After four days on a reduced dose the pain came back really bad. My hands have also been hot and red and slightly swollen. My hips also ache real bad. Possible Pain In Both Hips Causes. The list below shows results from the use of our quiz by Buoy users who experienced pain in both hips. This list does not constitute medical advice and may not accurately represent what you have. Sometimes pain from other areas of the body, such as the back or groin can radiate to the hip. You might notice that your pain gets worse with activity, especially if it’s caused by arthritis. Along with the pain, you might have reduced range of motion. Some people develop a limp from persistent hip pain. Causes of Hip Pain If you are feeling that it's still too much to handle, you can go back to the doc and there may be another treatment to compliment what you're taking or maybe you need to increase the dose... Hope you start to feel the benefits soon, fingers crossed!! I have been on Plaquenil for years but a one off prescription of Quinoric made me very ill with nausea, stomach cramps and huge pain. If things don't improve goto hour doc and qote this site . got so ill they wanted me to go on chemo based drugs but I did not want that either. now they want me on a drug they use for people who gets epileptic fits to calm down the fibrio/flare pain. Some people's flares almost stop, some reduce in severity, some in frequency or both...depends on the person. it was so bad I just came off it for several months. I hate it and now cant come off it but cannot bear the fibrio type pain it has given me. Hip pain came back plaquenil Plaquenil can cause back and leg pain? What type?, Pain in Both Hips Symptoms, Causes & Common Questions Buoy Plaquenil lyme treatment When a person experiences lower back and hip pain simultaneously, there may be an underlying injury or medical condition causing both of these symptoms. In other cases, the causes may be distinct. Lower back and hip pain Causes, treatment, and when to see a.. Common Causes of Hip Pain and When to Seek Treatment - IBJI. Hip pain - Mayo Clinic. On plaquenil always made me feel very bad. hate it. before my diagnosis I was tired,aneamic,stiff etc since the plaquenil I jus flare all the time. it was so bad I just came off it for several months. got so ill they wanted me to go on chemo based drugs but I did not want that either. so reluctantly went back on the plaquenil. imo its made me worse. Mar 15, 2016 Not going back to that rheumatologist and don't really need one as I'm not troubled with PsA other than that one toe. I wouldn't even have known I have PsA in it if the podiatrist hadn't said anything and sent me to the rheumatologist. I feel no pain or discomfort, it just looks a bit swollen on the tip and different from the rest of my toes. My Mum spoke to a friend of hers who specialises in arthritis and he said it was very unlikely the plaquenil caused the hip pain and agreed that it was the arthritis progressing. Now, its been a bit up and down but since then my legs have very slowly started to feel better.